# SDR SIMA20200927001

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 39,755 hours, 34,005 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAND GEAR AIR/GROUND FAIL.  AIRCRAFT REQS EXTENSION/RETRACTION CHECK DUE TO REPLACEMENT OF SHOCK ABSORBER & CARDAN JOINT.  C/A LANDING GEAR EXTENSION/RETRACTION CHECKS GOOD, IAW EMB 145 AMM 32-30-00 AND 32-34-00.
